On Lp - Lp' Estimates for the Wave Equation.
Mathematische Zeitschrift, Tome 145 (1975), pp. 251-254
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__145_172288,
author = {Philip Brenner},
title = {On {Lp} - {Lp'} {Estimates} for the {Wave} {Equation.}},
journal = {Mathematische Zeitschrift},
pages = {251--254},
year = {1975},
volume = {145},
zbl = {0321.35052},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__145_172288/}
}
Philip Brenner. On Lp - Lp' Estimates for the Wave Equation.. Mathematische Zeitschrift, Tome 145 (1975), pp. 251-254. http://geodesic.mathdoc.fr/item/MZ_1975__145_172288/